# SDR AMTA200300334

- Difficulty date: March 10, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EXIT WINDOW LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-21-00-2.  OPS CHECK GOOD.  (M)
